-
1
-
-
84971141812
-
The shortest path through many points
-
J. Beardwood, J.H. Halton, and J.H. Hammersley, "The Shortest Path Through Many Points," Proceedings of the Camb. Philo. Society, 55 (1959) 299-327.
-
(1959)
Proceedings of the Camb. Philo. Society
, vol.55
, pp. 299-327
-
-
Beardwood, J.1
Halton, J.H.2
Hammersley, J.H.3
-
2
-
-
0021628110
-
On the average length of delaunay triangulations
-
R. C. Chang and R.C.T. Lee, "On the Average Length of Delaunay Triangulations," BIT, 24 (1984) 269-273.
-
(1984)
BIT
, vol.24
, pp. 269-273
-
-
Chang, R.C.1
Lee, R.C.T.2
-
7
-
-
0017523323
-
Probabilistic analysis of partitioning algorithms for the travelling salesman problem in the plane
-
R. M. Karp, "Probabilistic Analysis of Partitioning Algorithms for the Travelling Salesman Problem in the Plane.," Math. Oper. Res., 2 (1977) 209-224.
-
(1977)
Math. Oper. Res.
, vol.2
, pp. 209-224
-
-
Karp, R.M.1
-
8
-
-
0002295039
-
Probabilistic analysis of heuristics
-
(Lawler, E.L., Lenstra, J.K., Rinnooy Kan, A.H.G., and Shmoys, D.B., ed.'s,) John Wiley and Sons, New York
-
Karp, R.M. and Steele, J.M. "Probabilistic Analysis of Heuristics," in The Traveling Salesman Problem: A Guided Tour of Combinatorial Optimization (Lawler, E.L., Lenstra, J.K., Rinnooy Kan, A.H.G., and Shmoys, D.B., ed.'s,) John Wiley and Sons, New York. 1985
-
(1985)
The Traveling Salesman Problem: A Guided Tour of Combinatorial Optimization
-
-
Karp, R.M.1
Steele, J.M.2
-
10
-
-
84887058298
-
Greedy triangulation approximates the minimum weight triangulation in the average case and can be computed in linear time in the average case
-
Springer-Verlag Lecture Notes in C.S. 497
-
C. Levcopoulos and A. Lingas, "Greedy Triangulation Approximates the Minimum Weight Triangulation in the Average Case and Can be Computed in Linear Time in the Average Case," Proceedings of the 3rd ICCI, Springer-Verlag Lecture Notes in C.S. 497, (1991), 139-148.
-
(1991)
Proceedings of the 3rd ICCI
, pp. 139-148
-
-
Levcopoulos, C.1
Lingas, A.2
-
11
-
-
0023039921
-
The greedy and delaunay triangulations are not bad in the average case
-
A. Lingas, "The Greedy and Delaunay Triangulations are not Bad in the Average Case," Information Processing Letters, 22 (1986) 25-31.
-
(1986)
Information Processing Letters
, vol.22
, pp. 25-31
-
-
Lingas, A.1
-
12
-
-
0001888582
-
Ueber die konvexe hulle von n zufallig gewahlten punkten, I
-
A. Renyi and R. Sulanke, "Ueber die konvexe hulle von n zufallig gewahlten punkten, I," Z. Wahrschien, 2 (1963) 75-84.
-
(1963)
Z. Wahrschien
, vol.2
, pp. 75-84
-
-
Renyi, A.1
Sulanke, R.2
-
13
-
-
34248179010
-
Probabilistic networks and network algorithms
-
Chapter 6 (eds. M. Ball, T. Magnanti, and C. Monma)
-
T. L. Snyder and J. M. Steele, "Probabilistic Networks and Network Algorithms," Chapter 6 in the Handbook of Operations Research and Management Science: Networks, (eds. M. Ball, T. Magnanti, and C. Monma), (1995).
-
(1995)
Handbook of Operations Research and Management Science: Networks
-
-
Snyder, T.L.1
Steele, J.M.2
-
14
-
-
0001838523
-
Subadditive linear functionals and nonlinear growth in geometric probability
-
J. M. Steele, "Subadditive Linear Functionals and Nonlinear Growth in Geometric Probability," The Annals of Probability, 9 (1981) 365-376.
-
(1981)
The Annals of Probability
, vol.9
, pp. 365-376
-
-
Steele, J.M.1
-
15
-
-
0010848671
-
Optimal triangulation of random samples in the plane
-
J. M. Steele, "Optimal Triangulation of Random Samples in the Plane," The Annals of Probability, 10 (1982) 548-553.
-
(1982)
The Annals of Probability
, vol.10
, pp. 548-553
-
-
Steele, J.M.1
-
16
-
-
0000907076
-
On the number of leaves of A euclidean minimal spanning tree
-
J. M. Steele, L. A. Shepp, and W. F. Eddy, "On the Number of Leaves of A Euclidean Minimal Spanning Tree," J. Applied Probability, 24 (1987) 806-829.
-
(1987)
J. Applied Probability
, vol.24
, pp. 806-829
-
-
Steele, J.M.1
Shepp, L.A.2
Eddy, W.F.3
-
17
-
-
0003680507
-
Probabilistic and worst case analyses of classical problems of combinatorial optimization in euclidean space
-
November
-
J. M. Steele, "Probabilistic and Worst Case Analyses of Classical Problems of Combinatorial Optimization in Euclidean Space," Mathematics of Operation Research, 15(4) (November 1990) 749-770.
-
(1990)
Mathematics of Operation Research
, vol.15
, Issue.4
, pp. 749-770
-
-
Steele, J.M.1
|